# SDR EIA2000149

- Difficulty date: April 21, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - DURING AFT PRESSUER BULKHEAD MOD, M/D BS 2360 STRINGER 48L PRESSURE BULKHEAD FORWARD SKIN CORROSION FOUND.  TRIMMED OFF AREA PER SRM 51-01-01 ON INNER AND OUTER WEB.  NDT INSPECTED PER NTM PT 51-00-00 FIG 4 EVG-HKG-00-00046H/00046F/00031F/00043H.  (M)
